# SDR QR9R202402130002

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721179337
- Aircraft time: 3,933 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 41800879001
- Part serial: 697
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP TEST FAIL DURING RUN-UP. SUBSEQUENT TROUBLESHOOTING REVEALED DURING AP GROUND TEST WITH AND WITHOUT HYDRAULICS APPLIED, YAW TRIM FAILED IN AP 1 AND AP 2. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1.
